# SDR AALA20040559

- Difficulty date: May 15, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY SEAT MOUNTED AND LEFT AND RIGHT HAND OVERWING EXIT LIGHTS AT ROW 20 TO TAIL CONE INOPERATIVE.  REPAIRED SHORTED WIRE FOR EMERGENCY SEAT MOUNTED AND LEFT AND RIGHT HAND OVERWING EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
